# SDR HEEA967614

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101905
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER UNIT WILL NOT LIGHT UP OR TRANSMIT.
